# SDR DALA2016111808913

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,311 hours, 28,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB JUST FORWARD OF FRAME STA 505 IS CRACKED AROUND RIVET AND AREA OF CORROSION. REMOVED DAMAGE PART OF CRACKED CUSP WEB. FABRICATED NEW PARTS. INSTALLED NEW PARTS IAW SRM 53-00-55 REPAIR 4 PG 257 & SRM 51-40-02 AT STA 505.
